# SDR DALA2022121308061

- Difficulty date: December 10, 2022
- Submitted: December 13, 2022
- Operation: Air carrier
- Aircraft: N805NW
- Make and model: Airbus A330-323
- Aircraft serial: 0552
- Aircraft time: 83,455 hours, 10,913 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Condition: None
- Location: None
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3305 CONFIRM DT EVALUATION FOR POSSIBLE FCS REPAIR EXTERNAL SKIN LOCATED FR.66 BTW STR50R TO STR56R AT LOWER FUSELAGE. CORRECTIVE ACTION: EXISTING REPAIR INSTALLED PER ER/A 523233-14 AND A330 SRM 53-41-11-300- 017. AS PER ER/A 603078-14 PRI REV-0 HAS BEEN COMPLIED WITH. (2533432)
